# SDR DALA1205176303

- Difficulty date: January 21, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 6,465 hours, 812 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON FLOORBEAM OF MAIN DECK. STA 1700 RBL20 S: 1"X1" PERFORM TYPICAL MAIN DECK FLOORBEAM UPPER CHORD REPAIR PER B747-400 SRM 53-60-51 REPAIR 2 FIG 201.
